# SDR SWIA200515893

- Difficulty date: November 14, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 6,303 hours, 4,898 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610A1
- Part serial: 0279T
- Condition: Malfunctioned
- Location: Ground Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILERON CAUTION MSG ON LANDING.  REPLACED GROUND SPOILER MANIFOLD IAW CRJ MM 27-63-05.  OPERATIONAL CHECK GOOD.
